Sudapro Head Cold 200mg/30mg 12 Film-Coated Tablets

6,30

In stock

Please be advised We highly recommend that you Read all medication leaflet carefully before you start taking any medicine because it contains important information for you. Each film-coated tablet contains 200mg ibuprofen and 30mg pseudoephedrine hydrochloride. Symptomatic treatment of nasal congestion associated with acute rhinosinusitis suspected to be of viral origin with headache and/or fever. Non-Drowsy Sudapro Head Cold 200mg/30mg Film-coated Tablets is indicated in adults and adolescents aged 15 years and older. How to Take: Adults and adolescents aged 15 years and older: 1 tablet (equivalent to 200 mg ibuprofen and 30 mg pseudoephedrine hydrochloride) every 6 hours if necessary. For more intense symptoms, 2 tablets (equivalent to 400 mg ibuprofen and 60 mg pseudoephedrine hydrochloride) every 6 hours if necessary, to a maximum total daily dose of 6 tablets (equivalent to 1200 mg ibuprofen and 180 mg pseudoephedrine hydrochloride).The maximum total daily dose of 6 tablets (equivalent to 1200 mg ibuprofen and 180 mg pseudoephedrine hydrochloride) must not be exceeded. For short-term use

Reviews

There are no reviews yet.

Be the first to review “Sudapro Head Cold 200mg/30mg 12 Film-Coated Tablets”

Your email address will not be published. Required fields are marked *

I accept the Privacy Policy

All search results
Select your currency
EUR Euro
0